Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 149, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at May 30, 2012, 4:32 AM CDT for Jack County, Wise County, Texas. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2012, 4:32 AM CDT (09:32 UTC)
- Expired
- May 30, 2012, 5:30 AM CDT
- In force
- 58 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Jack County, TX, Wise County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 75 km from the middle of the area, began a volume at 09:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 12:43 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 9.5 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1364 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 2060 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 175 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.6
The text
As transmitted, in the capitals the NWS used until 2016.
236
WUUS54 KFWD 300932
SVRFWD
TXC237-497-301030-
/O.NEW.KFWD.SV.W.0149.120530T0932Z-120530T1030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
432 AM CDT WED MAY 30 2012
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN JACK COUNTY IN NORTH CENTRAL TEXAS...
WISE COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 530 AM CDT
* AT 432 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 11 MILES SOUTHWEST OF CHICO...MOVING EAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
RUNAWAY BAY AROUND 450 AM...
BRIDGEPORT AROUND 500 AM...
COTTONDALE AROUND 515 AM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
&&
LAT...LON 3325 9739 3299 9740 3300 9792 3312 9805
3335 9802
TIME...MOT...LOC 0932Z 285DEG 20KT 3322 9795
$$
DUNN3 follow-up statements
638
WWUS54 KFWD 300952
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
452 AM CDT WED MAY 30 2012
TXC237-497-301030-
/O.CON.KFWD.SV.W.0149.000000T0000Z-120530T1030Z/
JACK TX-WISE TX-
452 AM CDT WED MAY 30 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR SOUTHERN WISE AND SOUTHEASTERN JACK COUNTIES...
AT 451 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
RUNAWAY BAY...MOVING SOUTHEAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
BOONSVILLE AROUND 500 AM CDT...
COTTONDALE AROUND 520 AM CDT...
BOYD AROUND 530 AM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
&&
LAT...LON 3325 9739 3299 9740 3300 9792 3315 9804
3325 9803 3332 9783
TIME...MOT...LOC 0951Z 311DEG 20KT 3316 9787
$$
DUNN999
WWUS54 KFWD 301004
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
504 AM CDT WED MAY 30 2012
TXC237-301014-
/O.CAN.KFWD.SV.W.0149.000000T0000Z-120530T1030Z/
JACK TX-
504 AM CDT WED MAY 30 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JACK COUNTY IS
CANCELLED...
LAT...LON 3318 9759 3300 9758 3300 9792 3301 9793
3318 9793 3321 9792 3325 9784
TIME...MOT...LOC 1004Z 319DEG 22KT 3303 9782
$$
TXC497-301030-
/O.CON.KFWD.SV.W.0149.000000T0000Z-120530T1030Z/
WISE TX-
504 AM CDT WED MAY 30 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR SOUTHWESTERN WISE COUNTY...
AT 504 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR BOONSVILLE...MOVING SOUTHEAST AT 25 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
&&
LAT...LON 3318 9759 3300 9758 3300 9792 3301 9793
3318 9793 3321 9792 3325 9784
TIME...MOT...LOC 1004Z 319DEG 22KT 3303 9782
$$
DUNN418
WWUS54 KFWD 301021
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
521 AM CDT WED MAY 30 2012
TXC497-301030-
/O.EXP.KFWD.SV.W.0149.000000T0000Z-120530T1030Z/
WISE TX-
521 AM CDT WED MAY 30 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WISE COUNTY
EXPIRES AT 530 AM CDT...
AT 520 AM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING MOVED
INTO PARKER COUNTY.
RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM IN WISE COUNTY.
LAT...LON 3318 9759 3300 9758 3300 9792 3301 9793
3318 9793 3321 9792 3325 9784
TIME...MOT...LOC 1020Z 319DEG 22KT 3296 9774
$$
DUNNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 3:46 AM CDT, 46 minutes earlier.
Area forecast discussion, May 30, 3:46 AM CDT, 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 346 AM CDT WED MAY 30 2012 .DISCUSSION... A COMPLEX OF THUNDERSTORMS WILL CONTINUE MOVING SOUTHEAST OUT OF SOUTHERN OKLAHOMA EARLY THIS MORNING. MID LEVEL INSTABILITY WILL REMAIN HIGH AND RESULT IN THE SOME SEVERE STORMS. THE PRIMARY HAZARD FROM THESE STORMS WILL BE LARGE HAIL SINCE THEY WILL REMAIN NORTH OF A STRONG OUTFLOW BOUNDARY. THE OUTFLOW BOUNDARY SHOULD BEGIN TO LOOSE ITS SOUTHWARD PUSH LATER THIS MORNING AND RETREAT NORTHWARD THROUGH THE DAY AS SURFACE LOW PRESSURE DEEPENS ACROSS THE CENTRAL AND SOUTHERN HIGH PLAINS. THE OUTFLOW BOUNDARY SHOULD BE A SOURCE FOR ADDITIONAL THUNDERSTORM DEVELOPMENT THIS AFTERNOON AND THIS EVENING. HIGH INSTABILITY AND FAVORABLE WIND SHEAR WILL RESULT IN SOME SUPERCELL STORMS WITH A POTENTIAL FOR HAIL... DOWNBURST WINDS AND EVEN SOME ISOLATED TORNADOES AS SURFACE WINDS BACK WITH THE RETREATING BOUNDARY. THE MOST LIKELY AREA FOR SEVERE STORMS THIS AFTERNOON AND THIS EVENING WILL BE NORTH OF THE INTERSTATE 20 CORRIDOR...BUT THE THREAT AREA WILL ALL HINGE ON HOW FAR NORTH THE OUTFLOW BOUNDARY RETREATS. ANOTHER COMPLEX OF STORMS IS LIKELY TO FORM IN OKLAHOMA TONIGHT AS A SHORT WAVE TROUGH MOVES ACROSS THE CENTRAL PLAINS AND ALLOWS A COLD FRONT TO PROPAGATE SOUTHWARD. THE BEST CHANCE OF STORMS OVERNIGHT WILL BE ACROSS THE NORTHEAST ZONES WITH STORM CHANCES SHIFTING TO THE EAST/SOUTHEAST ON THURSDAY. SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE OVERNIGHT/THURSDAY. THUNDERSTORM CHANCES WILL END FROM NORTHWEST TO SOUTHEAST THURSDAY AS DRIER AND MORE STABLE AIR MOVES IN BEHIND THE COLD FRONT. UPPER LEVEL HIGH PRESSURE WILL BUILD OVER THE WESTERN CONUS LATE IN THE WEEK THROUGH THE WEEKEND AND KEEP NORTH TEXAS IN NORTHWEST FLOW ALOFT. OVERALL THE FORECAST SHOULD BE DRY FROM THURSDAY NIGHT THROUGH EARLY NEXT WEEK. HOWEVER...THERE IS A CHANCE FOR A FEW STORMS THAT DEVELOP ON THE HIGH PLAINS FRIDAY NIGHT TO REACH THE NORTHWEST ZONES SATURDAY. FOR NOW WE WILL KEEP SATURDAY POPS AT 10 PERCENT BUT WILL HAVE TO KEEP A CLOSE EYE ON THIS OVER THE NEXT COUPLE OF DAYS. WARM TEMPERATURES WILL CONTINUE TODAY WITH AFTERNOON HIGHS MAINLY IN THE LOWER AND MIDDLE 90S. TEMPERATURES THURSDAY AND FRIDAY WILL BE CONSIDERABLY COOLER WITH HIGHS GENERALLY IN THE 80S AND LOWS IN THE 50S AND 60S. BUILDING UPPER LEVEL HIGH PRESSURE AND INCREASING LOW LEVEL MOISTURE WILL RESULT IN WARM AND HUMID CONDITIONS EARLY NEXT WEEK WITH HIGHS IN THE 90S. 79 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 94 73 84 61 84 / 30 40 30 10 10 WACO, TX 93 73 86 62 86 / 10 20 30 20 5 PARIS, TX 90 69 82 56 79 / 40 70 40 10 10 DENTON, TX 93 72 83 59 82 / 30 40 30 10 10 MCKINNEY, TX 94 71 84 57 80 / 30 50 30 10 10 DALLAS, TX 95 73 84 61 82 / 30 40 30 10 10 TERRELL, TX 94 72 85 59 80 / 20 50 30 10 10 CORSICANA, TX 93 72 86 62 81 / 20 30 30 20 10 TEMPLE, TX 93 72 86 63 87 / 10 20 30 20 5 MINERAL WELLS, TX 96 70 84 56 83 / 20 30 30 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 91/79
Hazardous weather outlook, May 30, 3:57 AM CDT, 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 357 AM CDT WED MAY 30 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-311200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 357 AM CDT WED MAY 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING MAINLY ALONG THE RED RIVER. FARTHER SOUTH...THERE IS A SLIGHT RISK OF THUNDERSTORMS GENERALLY ALONG AND NORTH OF INTERSTATE 20. SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A NORTHWARD MOVING BOUNDARY BY LATE AFTERNOON NEAR THE RED RIVER. ADDITIONAL THUNDERSTORMS WILL DEVELOP ACROSS SOUTHERN OKLAHOMA. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS WITH ANY STORMS THAT DEVELOP...HOWEVER THERE WILL BE A TORNADO THREAT ESPECIALLY NEAR THE NORTHWARD MOVING BOUNDARY. THIS TORNADO THREAT MAY BE MAXIMIZED NEAR THE RED RIVER BY THIS EVENING. RESIDENTS OF NORTH TEXAS SHOULD REMAIN VIGILANT OF RAPIDLY CHANGING WEATHER CONDITIONS TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A COMPLEX OF THUNDERSTORMS IS LIKELY TO BE MOVING THROUGH PARTS OF NORTH TEXAS DURING THE EARLY MORNING HOURS THURSDAY. AREAS GENERALLY EAST OF INTERSTATE 35 WILL LIKELY BE IMPACTED BY THESE THUNDERSTORMS. THERE IS A RISK OF SEVERE THUNDERSTORMS WITH DAMAGING WINDS THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUESTED THIS AFTERNOON THROUGH LATE TONIGHT ACROSS MUCH OF NORTH TEXAS. AREAS GENERALLY NORTH OF INTERSTATE 20 AND EAST OF INTERSTATE 35 WILL BE MOST IMPACTED. DUNN
In the hours before
Special weather statement, May 30, 3:29 AM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
329 AM CDT WED MAY 30 2012
TXZ092-300900-
COOKE TX-
329 AM CDT WED MAY 30 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
COOKE COUNTY
AT 328 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 16 MILES EAST OF NOCONA IN FAR NORTHWESTERN
COOKE COUNTY...MOVING SOUTHEAST AT 30 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE GAINESVILLE AND MUENSTER.
PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3395 9695 3342 9695 3344 9749 3392 9748
3383 9744 3383 9737 3389 9731 3386 9726
3392 9721 3386 9717 3382 9721 3376 9719
3372 9711 3380 9710 3382 9705 3385 9709
3384 9703 3389 9698 3394 9700
TIME...MOT...LOC 0828Z 316DEG 28KT 3380 9743
25Local storm report, May 30, 3:36 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
336 AM CDT WED MAY 30 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 AM TSTM WND GST FRISCO 33.15N 96.83W
05/30/2012 M71 MPH COLLIN TX EMERGENCY MNGR
71 MPH GUST REPORTED AT FRISCO FIRE STATION #3Special weather statement, May 30, 3:53 AM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
353 AM CDT WED MAY 30 2012
TXZ092-300930-
COOKE TX-
353 AM CDT WED MAY 30 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
COOKE COUNTY
AT 353 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES WEST OF GAINESVILLE...MOVING SOUTHEAST AT
40 MPH.
GAINESVILLE IS IN THE PATH OF THIS STORM.
PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3395 9695 3342 9694 3344 9740 3364 9740
3388 9734 3387 9726 3391 9725 3391 9719
3386 9716 3382 9720 3376 9718 3372 9711
3380 9711 3383 9706 3385 9709 3385 9703
3389 9699 3394 9700
TIME...MOT...LOC 0853Z 317DEG 33KT 3362 9723
25Special weather statement, May 30, 3:55 AM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
355 AM CDT WED MAY 30 2012
TXZ120-300930-
ROCKWALL TX-
355 AM CDT WED MAY 30 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
ROCKWALL COUNTY
AT 355 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OVER ROCKWALL...MOVING EAST AT 35 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE FATE...HEATH...ROCKWALL...
AND ROYSE CITY.
NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3298 9630 3281 9630 3281 9632 3282 9652
3298 9652
TIME...MOT...LOC 0855Z 291DEG 30KT 3293 9645
25Special weather statement, May 30, 4:01 AM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
401 AM CDT WED MAY 30 2012
TXZ101-102-300930-
JACK TX-WISE TX-
401 AM CDT WED MAY 30 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN JACK COUNTY
NORTHWESTERN WISE COUNTY
AT 400 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES NORTHEAST OF JACKSBORO...MOVING EAST AT
45 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE ALVORD AND CHICO.
PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3344 9798 3344 9755 3317 9755 3308 9821
3347 9829 3347 9798
TIME...MOT...LOC 0900Z 258DEG 40KT 3336 9796
25Special weather statement, May 30, 4:28 AM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
428 AM CDT WED MAY 30 2012
TXZ092-093-103-104-301000-
DENTON TX-GRAYSON TX-COLLIN TX-COOKE TX-
428 AM CDT WED MAY 30 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN COLLIN COUNTY
SOUTHEASTERN COOKE COUNTY
NORTHEASTERN DENTON COUNTY
SOUTHWESTERN GRAYSON COUNTY
AT 427 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES EAST OF SANGER...MOVING SOUTHEAST AT 40
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE ANNA...AUBREY...CELINA...
CROSS ROADS...FRISCO...GUNTER...HACKBERRY...KRUGERVILLE...LITTLE
ELM...PILOT POINT...PROSPER...RAY ROBERTS PARK ISLE DU BOIS AND RAY
ROBERTS PARK JOHNSON BRANCH.
PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3352 9668 3335 9652 3304 9682 3320 9698
3340 9714 3343 9714 3357 9705 3361 9694
TIME...MOT...LOC 0927Z 325DEG 40KT 3336 9697The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 8:10 PM CDT | Special Weather Statement | FWD | Montague | 35 min |
| May 29, 8:37 PM CDT | Special Weather Statement | FWD | Denton | 23 min |
| May 29, 8:57 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Wise | 47 min |
| May 29, 9:04 PM CDT | Severe Thunderstorm Warning | FWD | Young | 56 min |
| May 29, 9:57 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 40 min |
| May 29, 11:08 PM CDT | High Wind Warning | FWD | Collin, Dallas, Denton, Ellis, Hunt, Jack and 7 more | 112 min |
| May 30, 12:49 AM CDT | Severe Thunderstorm Warning | FWD | Fannin, Grayson | 29 min |
| May 30, 1:04 AM CDT | Special Weather Statement | FWD | Cooke, Denton, Montague, Wise | 26 min |
| May 30, 1:07 AM CDT | Special Weather Statement | FWD | Lamar | 23 min |
| May 30, 1:26 AM CDT | Special Weather Statement | FWD | Cooke, Grayson | 34 min |
| May 30, 1:32 AM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 58 min |
| May 30, 1:40 AM CDT | Special Weather Statement | FWD | Delta, Hopkins, Hunt | 35 min |
| May 30, 2:22 AM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton | 53 min |
| May 30, 2:24 AM CDT | Special Weather Statement | FWD | Hopkins | 36 min |
| May 30, 3:14 AM CDT | Special Weather Statement | FWD | Collin | 31 min |
| May 30, 3:26 AM CDT | Severe Thunderstorm Warning | FWD | Collin | 35 min |
| May 30, 3:29 AM CDT | Special Weather Statement | FWD | Cooke | 31 min |
| May 30, 3:53 AM CDT | Special Weather Statement | FWD | Cooke | 37 min |
| May 30, 3:55 AM CDT | Special Weather Statement | FWD | Rockwall | 35 min |
| May 30, 4:01 AM CDT | Special Weather Statement | FWD | Jack, Wise | 29 min |
| May 30, 4:28 AM CDT | Special Weather Statement | FWD | Collin | 32 min |
| May 30, 5:01 AM CDT | Special Weather Statement | FWD | Collin, Rockwall | 29 min |
| May 30, 5:03 AM CDT | Special Weather Statement | FWD | Van Zandt | 27 min |
| May 30, 5:09 AM CDT | Special Weather Statement | FWD | Parker | 36 min |
| May 30, 5:18 AM CDT | Severe Thunderstorm Warning | FWD | Parker | 57 min |
| May 30, 5:33 AM CDT | Special Weather Statement | FWD | Kaufman, Rockwall | 27 min |
| May 30, 6:13 AM CDT | Special Weather Statement | FWD | Johnson | 32 min |
| May 30, 7:00 AM CDT | Special Weather Statement | FWD | Johnson | 30 min |
| May 30, 9:46 AM CDT | Special Weather Statement | FWD | Dallas | 29 min |
| May 30, 10:22 AM CDT | Special Weather Statement | FWD | Denton | 23 min |
| May 30, 10:25 AM CDT | Special Weather Statement | FWD | Cooke | 35 min |
| May 30, 10:31 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Cooke, Denton | 44 min |
| May 30, 10:35 AM CDT | Special Weather Statement | FWD | Dallas | 25 min |
| May 30, 11:17 AM CDT | Special Weather Statement | FWD | Cooke | 28 min |
| May 30, 12:21 PM CDT | Special Weather Statement | FWD | Dallas, Rockwall | 24 min |
| May 30, 12:44 PM CDT | Special Weather Statement | FWD | Collin | 31 min |
| May 30, 1:21 PM CDT | Special Weather Statement | FWD | Collin | 24 min |
| May 30, 1:43 PM CDT | Special Weather Statement | FWD | Dallas | 32 min |
| May 30, 1:51 PM CDT | Special Weather Statement | FWD | Dallas | 24 min |
| May 30, 3:13 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton | 47 min |
| May 30, 3:58 PM CDT | Special Weather Statement | FWD | Rockwall | 32 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.